# SDR SWAA2024012434200

- Difficulty date: December 21, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON TRANSITION ANGLE; R/H SIDE FWD CARGO AT STA.500C+10<[01] WORKED CORROSION PER SRM 51-10-02; REMOVED .010 MATERIAL. REWORK IS OUT OF LIMITS PER SRM 53-00-53-1A-1;[02] R&R TRANSITION ANGLE TO BE ACCOMPLISH ON TTG8Q00QFF2V. LINE 2240;[03] C/W INSPECTION;[04] C/W INSPECTION
